# SDR CALA2024102300899

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N27283
- Make and model: Boeing 737-8
- Aircraft serial: 61857
- Aircraft time: 5,501 hours, 1,929 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Leaking
- Location: Pax Property
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE OR FUMES IN CABIN SOURCE UNKNOWN FA REP STRNG GAS ODOR AISLE BETWN ROWS 7.8.10 FL 320...DISSIPATE D LESS THAN 10 MIN.D/N RTN PICS ATTACHED AFTER DEBRIEF OF FLIGHT AND CABIN CREW SOURCE OF ODOR WAS ISOLATED TO RH STOWBIN AT ROW 7 AND WAS ATTRIBUTED TO A PASSENGERS LIGHTER THAT LEAKED DURING THE FLIGHT. OK TO CONTINUE REF FIM 21-00 TASK 830
